# SDR AALA202311218476

- Difficulty date: November 16, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 37,815 hours, 4,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: M2A BAR MODULE HAS 3 BROKEN FLOOR PROXIMITY EMERGENCY LIGHTS. REPLACED 3 FLOOR PROXIMITY LIGHTS (AALA202311201213, AALA202311208476, AALA202311205352) AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05-960-802 AND SW PM 20-61-16.
